, Volume 47, Issue 1, pp 91-121

Large Time Behaviour of Linear Functional Differential Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The aim of this paper is to show that the spectral theory for linear autonomous and periodic functional differential equations yields explicit formulas for the large time behaviour of solutions. Our results are based on resolvent computations and Dunford calculus and yield insight, new proofs and generalizations of results that have recently appeared in the literature.